Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal Basic Information
Journal DOI :
Chungcheong Mathematical Society
Editor in Chief :
Volume & Issues
Volume 27, Issue 4 - Nov 2014
Volume 27, Issue 3 - Aug 2014
Volume 27, Issue 2 - May 2014
Volume 27, Issue 1 - Feb 2014
Selecting the target year
CHARACTERIZATIONS OF THE GAMMA DISTRIBUTION BY INDEPENDENCE PROPERTY OF RANDOM VARIABLES
Jin, Hyun-Woo ; Lee, Min-Young ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 157~163
DOI : 10.14403/jcms.2014.27.2.157
} be a sequence of i.i.d. sequence of positive random variables with common absolutely continuous cumulative distribution function F(x) and probability density function f(x) and
. The random variables X + Y and
are independent if and only if X and Y have gamma distributions. In addition, the random variables
are independent for
< n if and only if
has gamma distribution for
RADO'S AND POPONOV'S INEQUALITIES OF PROBABILITY MEASURES FOR POSITIVE REAL NUMBERS
Lee, Hosoo ; Kim, Sejong ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 165~172
DOI : 10.14403/jcms.2014.27.2.165
In this paper, we derive some valuable inequalities of Rado's and Poponov's types on the open interval of positive real numbers, and then show weighted generalizations of Rado's and Poponov's inequalities on the set of positive real numbers equipped with compactly supported probability measure.
FREQUENTLY CONVERGENT SOLUTIONS OF A DIFFERENCE EQUATION
Li, Hui ; Bu, Fanqiang ; Tao, Yuanhong ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 173~181
DOI : 10.14403/jcms.2014.27.2.173
In this paper, using the definition and properties of frequency measurement, we describe the properties of solutions of a difference equation as the initial value belongs to different intervals of the whole domain. We get the main result that if the initial value belongs to [-1, 1] which is different from
, then the solution defined by initial value have two frequent limits 0 and 1 of the same degree 0.5.
ON CONTINUED FRACTIONS, FUNDAMENTAL UNITS AND CLASS NUMBERS OF REAL QUADRATIC FUNCTION FIELDS
Kang, Pyung-Lyun ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 183~203
DOI : 10.14403/jcms.2014.27.2.183
We examine fundamental units of quadratic function fields from continued fraction of
. As a consequence, we give another proof of geometric analog of Ankeny-Artin-Chowla-Mordell conjecture and bounds for class number, and study real quadratic function fields of minimal type with quasi-period 4.
GALOIS STRUCTURES OF DEFINING FIELDS OF FAMILIES OF ELLIPTIC CURVES WITH CYCLIC TORSION
Jeon, Daeyeol ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 205~210
DOI : 10.14403/jcms.2014.27.2.205
The author with C. H. Kim and Y. Lee constructed infinite families of elliptic curves over cubic number fields K with prescribed torsion groups which occur infinitely often. In this paper, we examine the Galois structures of such cubic number fields K for the families of elliptic curves with cyclic torsion.
A NOTE ON SURFACES IN THE NORMAL BUNDLE OF A CURVE
Lee, Doohann ; Yi, HeungSu ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 211~218
DOI : 10.14403/jcms.2014.27.2.211
In 3-dimensional Euclidean space, the geometric figures of a regular curve are completely determined by the curvature function and the torsion function of the curve, and surfaces are the fundamental curved spaces for pioneering study in modern geometry as well as in classical differential geometry. In this paper, we define parametrizations for surface by using parametric functions whose images are in the normal plane of each point on a given curve, and then obtain some results relating the Gaussian curvature of the surface with curvature and torsion of the given curve. In particular, we find some conditions for the surface to have either nonpositive Gaussian curvature or nonnegative Gaussian curvature.
AN OPTIMAL CONSUMPTION AND INVESTMENT PROBLEM WITH LABOR INCOME AND REGIME SWITCHING
Shin, Yong Hyun ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 219~225
DOI : 10.14403/jcms.2014.27.2.219
I use the dynamic programming approach to study the optimal consumption and investment problem with regime-switching and constant labor income. I derive the optimal solutions in closed-form with constant absolute risk aversion (CARA) utility and constant disutility.
ON GENERALIZED DERIVATIONS OF BE-ALGEBRAS
Kim, Kyung Ho ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 227~236
DOI : 10.14403/jcms.2014.27.2.227
In this paper, we introduce the notion of a generalized derivation in a BE-algebra, and consider the properties of generalized derivations. Also, we characterize the fixed set
and Kerd by generalized derivations. Moreover, we prove that if d is a generalized derivation of a BE-algebra, every filter F is a d-invariant.
PRICING MULTI-ASSET DERIVATIVES WITH REGIME-SWITCHING VOLATILITIES
Roh, Kum-Hwan ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 237~242
DOI : 10.14403/jcms.2014.27.2.237
In this paper we provide a valuation method for multi-asset derivatives with single jump regime-switching volatilities. We suppse that volatilities of assets are affected by an n-dimensional independent Markov regime-switching process.
ON CHARACTERIZATIONS OF PARETO AND WEIBULL DISTRIBUTIONS BY CONSIDERING CONDITIONAL EXPECTATIONS OF UPPER RECORD VALUES
Jin, Hyun-Woo ; Lee, Min-Young ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 243~247
DOI : 10.14403/jcms.2014.27.2.243
} be a sequence of i.i.d. random variables with absolutely continuous cumulative distribution function(cdf) F(x) and the corresponding probability density function(pdf) f(x). In this paper, we give characterizations of Pareto and Weibull distribution by considering conditional expectations of record values.
RELATIONSHIP BETWEEN THE WIENER INTEGRAL AND THE ANALYTIC FEYNMAN INTEGRAL OF CYLINDER FUNCTION
Kim, Byoung Soo ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 249~260
DOI : 10.14403/jcms.2014.27.2.249
Cameron and Storvick discovered a change of scale formula for Wiener integral of functionals in a Banach algebra
on classical Wiener space. We express the analytic Feynman integral of cylinder function as a limit of Wiener integrals. Moreover we obtain the same change of scale formula as Cameron and Storvick's result for Wiener integral of cylinder function. Our result cover a restricted version of the change of scale formula by Kim.
THE GENERALIZED HYERS-ULAM STABILITY OF QUADRATIC FUNCTIONAL EQUATION WITH AN INVOLUTION IN NON-ARCHIMEDEAN SPACES
Kim, Chang Il ; Shin, Chang Hyeob ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 261~269
DOI : 10.14403/jcms.2014.27.2.261
In this paper, using fixed point method, we prove the Hyers-Ulam stability of the following functional equation
with an involution
for a fixed non-zero real number k with
A NOTE ON A REGULARIZED GAP FUNCTION OF QVI IN BANACH SPACES
Kum, Sangho ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 271~276
DOI : 10.14403/jcms.2014.27.2.271
Recently, Taji  and Harms et al.  studied the regularized gap function of QVI analogous to that of VI by Fukushima . Discussions are made in a finite dimensional Euclidean space. In this note, an infinite dimensional generalization is considered in the framework of a reflexive Banach space. To do so, we introduce an extended quasi-variational inequality problem (in short, EQVI) and a generalized regularized gap function of EQVI. Then we investigate some basic properties of it. Our results may be regarded as an infinite dimensional extension of corresponding results due to Taji .
THE PENTAGONAL FUZZY NUMBERS
Lee, Bongju ; Yun, Yong Sik ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 277~286
DOI : 10.14403/jcms.2014.27.2.277
We define the pentagonal fuzzy sets and generalize the results of addition, subtraction, multiplication, and division based on the Zadeh's extension principle for two pentagonal fuzzy sets. In addtion, we find the condition that the result of addition or subtraction for two pentagonal fuzzy sets becomes a triangular fuzzy number and give some example.
REPRESENTATIONS OF THE AUTOMORPHISM GROUP OF A SUPERSINGULAR K3 SURFACE OF ARTIN-INVARIANT 1 OVER ODD CHARACTERISTIC
Jang, Junmyeong ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 287~295
DOI : 10.14403/jcms.2014.27.2.287
In this paper, we prove that the image of the representation of the automorphism group of a supersingular K3 surface of Artin-invariant 1 over odd characteristic p on the global two forms is a finite cyclic group of order p + 1. Using this result, we deduce, for such a K3 surface, there exists an automorphism which cannot be lifted over a field of characteristic 0.
SOME PROPERTIES OF DERIVATIONS ON CI-ALGEBRAS
Lee, Yong Hoon ; Rhee, Min Surp ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 297~307
DOI : 10.14403/jcms.2014.27.2.297
The present paper gives the notion of a derivation on a CI-algebra X and investigates related properties. We define a set
, where d is a derivation on a CI-algebra X. We show that
is a subalgebra of X. Also, we prove some one-to-one and onto derivation theorems. Moreover, we study a regular derivation on a CI-algebra and an isotone derivation on a transitive CI-algebra.
CHEMICAL HYPERSTRUCTURES FOR VANADIUM
Chung, Sang-Cho ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 309~317
DOI : 10.14403/jcms.2014.27.2.309
In this paper, we give chemical hyperstructures of chemical reactions for a set of vanadium(V).
CHEMICAL HYPERSTRUCTURES OF CHEMICAL REACTIONS FOR IRON AND INDIUM
Chun, Kang Moon ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 319~325
DOI : 10.14403/jcms.2014.27.2.319
In this paper, we investigate chemical hyperstructures of chemical reactions for iron and indium using hyperstructure theory.
THE RIEMANN DELTA INTEGRAL ON TIME SCALES
Park, Jae Myung ; Lee, Deok Ho ; Yoon, Ju Han ; Kim, Young Kuk ; Lim, Jong Tae ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 327~333
DOI : 10.14403/jcms.2014.27.2.327
In this paper, we define the extension
of a function
for a time scale
and show that f is Riemann delta integrable on
if and only if
is Riemann integrable on [a,b].
BOUNDEDNESS IN NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS
Choi, Sang Il ; Im, Dong Man ; Goo, Yoon Hoe ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 2, 2014, Pages 335~345
DOI : 10.14403/jcms.2014.27.2.335
In this paper, we investigate bounds for solutions of nonlinear perturbed functional differential systems.